# SDR SWIA2019060545944

- Difficulty date: April 26, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 37,048 hours, 33,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET MOUNTED TO RIGHT HAND FRAME FS319.70 IS CORRODED. (C-CHECK) RO: 06/02/2019 REMOVED AND REPLACED WITH NEW FLOOR SUPPORT BRACKET AT FS319 IAW SRM.
